# SDR QXEA200700350

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 13,881 hours, 13,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MFR FLIGHT NR 2420: PAX REPORTED BURNING RUBBER ODOR AT SEAT 1AB.  TURNED OFF NR 1 ACM AND ODOR WENT AWAY.  MAINTENANCE PERFORMED EXTENSIVE GROUND RUN OF A/C OPERATING ACM'S TOGETHER AND INDIVIDUALLY SELECTED VARIED TEMPERATURE SETTINGS DURING OPS CHECK.  NO FUMES NOTED AT ANY TIME.  UTILIZED INPUT INSTRUCTIONS OF SERVICE LETTER DH8-400-SL-21-012A AS A PRECAUTIONARY MEASURE, AGAIN NO FUMES NOTED.  NO PARTS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
